Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 101, NWS Melbourne, FL

June 19, 2023Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 19, 2023, 8:51 PM EDT for Osceola County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2023, 8:51 PM EDT (00:51 UTC)
Expired
Jun 19, 2023, 9:30 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 73 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2023-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2023-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2961 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

339 
WUUS52 KMLB 200051
SVRMLB
FLC097-200130-
/O.NEW.KMLB.SV.W.0101.230620T0051Z-230620T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
851 PM EDT Mon Jun 19 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northwestern Osceola County in east central Florida...

* Until 930 PM EDT.

* At 850 PM EDT, a severe thunderstorm was located near Haines City,
  moving east at 20 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Saint Cloud, West Lake Toho and Poinciana. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2826 8124 2793 8124 2794 8134 2795 8134
      2800 8139 2800 8142 2804 8146 2806 8146
      2806 8144 2801 8138 2807 8137 2808 8135
      2809 8145 2814 8146 2814 8152 2820 8152
      2824 8154
TIME...MOT...LOC 0050Z 259DEG 18KT 2809 8158 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Cristaldi
1 follow-up statement
401 
WWUS52 KMLB 200127
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
927 PM EDT Mon Jun 19 2023

FLC097-200136-
/O.EXP.KMLB.SV.W.0101.000000T0000Z-230620T0130Z/
Osceola FL-
927 PM EDT Mon Jun 19 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY
WILL EXPIRE AT 930 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with thunderstorms in this 
area.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2826 8124 2793 8124 2794 8134 2795 8134
      2800 8139 2800 8142 2804 8146 2806 8146
      2806 8144 2801 8138 2807 8137 2808 8135
      2809 8145 2814 8146 2814 8152 2820 8152
      2824 8154
TIME...MOT...LOC 0126Z 259DEG 18KT 2812 8138 

$$

Cristaldi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:13 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 19, 6:13 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
613 PM EDT Mon Jun 19 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 611 PM EDT Mon Jun 19 2023

Convective trends have been pretty tame so far this evening, but
it does appear that we still have potential for a ramp-up in
activity over the next few hours. The Atlantic breeze has now
moved inland of I-95 and continues to march slowly westward.
Towering cu are noted on VIS, particularly from S Brevard into
Indian River Co. To our northwest, a weak vort max appears to be
approaching, evidenced by a thunderstorm line segment about to
come ashore near Crystal River. This activity would make it to
Lake Co. around 730 PM if it holds together.

A bit of drier air continues to hang out toward the top of the
boundary layer. ACARS soundings via MCO continue to indicate MLCIN
values around neg 200 J/kg, shunting MLLFC values above H8.
However, with the incoming energy from the west and significant
theta-E advection along the Atlantic Breeze (Td's >75F), we still
expect an uptick in storm coverage this evening to around 30-50%.
Gusty winds and torrential rain can be expected from any storms
that form.

&&

.PREVIOUS DISCUSSION...
Issued at 229 PM EDT Mon Jun 19 2023

Current-Tonight...Westerly winds blowing across the area have
been enough to inhibit the east coast breeze from coming ashore,
as well as limited the development of localized boundaries. With
plenty of available moisture and an unstable airmass, the
potential remains for storm development late this afternoon and
into tonight in a similar scenario to what occurred last evening
along the coastal zones. An upstream disturbance responsible for
severe storms earlier today across N FL will slip closer to the
region through this evening, providing adt'l focus for storm
development from N-S into this evening. The present forecast still
holds a good chance of storm development in the short term, with
some strong storms possibly sweeping south to east through past
nightfall. With a late evening end to the land based activity,
expect overnight lows in the low 70s.

modified prev disc...

Tuesday-Wednesday...Cut-off mid/upper level low will continue to
linger across the southeast U.S. through mid-week, maintaining an
unsettled weather pattern across the area. At the surface a
stalled frontal boundary near to north of Florida will keep the
subtropical ridge axis south of the region, with a prevailing and
elevated W/SW flow across central FL. Plenty of moisture remains
in place, with PW values around 1.8-1.9 inches to maintain the
development of numerous shower and storms through midweek.

Convection may start of earlier than normal, with passing
disturbances generating storms over the eastern Gulf and western
side of that state that are steered eastward into the area during
the morning. Then should see additional rounds of showers and
storms into the afternoon/evening hours, especially should there
be sufficient daytime heating. Rain chances remain high up to
75-90+ percent each day, with strong to marginally severe storms
continuing to be possible. Main storm threats will be strong winds
to 40-60 mph, small hail, frequent lightning strikes and locally
heavy rainfall daily up to 2-3 inches.

The potential for an earlier start to showers and storms and
increased cloud cover will keep max temps a little lower, in the
upper 80s to low 90s. Overnight conditions will remain humid, with
lows in the low to mid 70s.

Thursday-Sunday...Low aloft will finally begin to shift northward
and weaken through late week, decaying to a trough that will shift
offshore the eastern seaboard into the late weekend/early next week
time frame. Both the GFS and ECMWF then drag deeper tropical
moisture northward across the area through late week and into this
weekend, with the GFS a little faster with this moisture surge. PW
values remain 2+, which will not only maintain high rain chances
across the area (around 70-80 percent), but will also increase
the threat of localized heavy rainfall and flooding through this
period. Some stronger storms will continue to be possible,
especially into Thursday, when S/SW winds remain elevated across
the region. Higher rain chances and increased cloud cover will
keep max temps near to slightly below normal in the upper 80s to
low 90s, and overnight lows will continue to range from the low to
mid 70s.

&&

.MARINE...
Issued at 229 PM EDT Mon Jun 19 2023

Tonight...Offshore directed flow wl prevail with sct to nmrs
coastal storm into tonight, diminishing late. Seas 2 ft or less,
except briefly higher winds and seas near any storms overnight.

Tuesday-Saturday...Subtropical ridge axis remains south of the
waters through mid-week, with ridge axis then gradually shifting
northward into late week. This will lead to a prevailing S/SW flow
through Tue- Wed that will become more S/SE into Thu-Fri. Wind
speeds will generally be 10-15 knots, but may increase to around
15-20 knots offshore on Tuesday and Wednesday evenings. Seas will
range around 1- 3 feet most days, but may increase up to 2-4 feet
into late week. Main concern for boaters will continue to be the
high coverage of showers and storms, with offshore moving strong
to marginally severe storms possible each day.

&&

.AVIATION...
(18Z TAFS)
Issued at 229 PM EDT Mon Jun 19 2023

Another active weather pattern late this afternoon into the
overnight hours across all terminals, with VCSH/VCTS starting
18/19Z today and continuing into tomorrow. TEMPOs in place at all
terminals for MVFR VIS and CIG reductions due to TSRA between
20-01Z. Potential adjustments and extensions to these TEMPOs may
be needed as storms develop and unfold through the overnight
hours. Gusty WNW winds 10 to 15 knots this afternoon will become
more SSE around 5 knots overnight before picking up tomorrow out
of the SW, with gusts to 20 knots possible. VCTS continues Tuesday
at all terminals.

.PRELIMINARY POINT TEMPS/POPS...
DAB  92  75  88  72 /  60  40  80  60
MCO  94  76  89  74 /  60  40  80  60
MLB  92  75  91  74 /  50  50  80  50
VRB  92  75  91  72 /  50  50  70  40
LEE  92  74  86  73 /  60  50  80  70
SFB  93  75  88  74 /  60  40  80  60
ORL  93  76  89  74 /  60  40  80  60
FPR  92  75  91  74 /  40  50  60  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

UPDATE/SHORT TERM/AVIATION...Heil
LONG TERM...Cristaldi
IDSS...Tollefsen
PREVIOUS DISCUSSIONS...Pendergrast
Hazardous weather outlook, Jun 19, 7:25 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
725 PM EDT Mon Jun 19 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-201130-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
725 PM EDT Mon Jun 19 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM AND MARINE THUNDERSTORM IMPACT...
Through this evening, showers and lightning storms are expected
across East Central Florida. Some storms will be strong with
gusty winds from 40 to 50 mph. There is a small a few storms could
turn severe with gusts to around 60 mph. There remains a very low
chance for a tornado or waterspout to develop along any outflow
boundaries. Frequent lightning and small hail are likely in the
most intense storms.

Thunderstorm coverage should decrease after midnight tonight.

.FLOOD IMPACT...
Locally heavy rain may accumulate 1 to 2 inches in a short period
of time. Locally high accumulations up to 4 inches will be possible,
which will lead to ponding of water on roads, and minor flooding
of low lying and poor drainage areas, especially where heavy rains
have already fallen.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
Above normal rain chances will continue through the week.
Scattered to numerous lightning storms each afternoon will be
capable of producing gusty winds, small hail, frequent lightning,
and torrential downpours. A few storms will become strong to
marginally severe.

The combination of afternoon high temperatures in the lower 90s
and humidity will produce peak heat indices up to 106 through Wednesday,
mainly in Okeechobee and the Treasure Coast counties.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Heil

In the hours before

Special weather statement, Jun 19, 7:39 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
739 PM EDT Mon Jun 19 2023

FLZ547-200030-
Inland Southern Brevard FL-
739 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of south central
Brevard County through 830 PM EDT...

At 738 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Palm Bay, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2787 8086 2799 8086 2800 8067 2785 8067
TIME...MOT...LOC 2338Z 268DEG 9KT 2792 8081

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Tollefsen
Special weather statement, Jun 19, 7:46 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
746 PM EDT Mon Jun 19 2023

FLZ154-254-547-647-747-200030-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Coastal Indian River FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
746 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of Indian River and
southeastern Brevard Counties through 830 PM EDT...

At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fellsmere, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero Beach
South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2755 8029 2762 8075 2784 8071 2790 8055
      2791 8044 2759 8030
TIME...MOT...LOC 2346Z 272DEG 15KT 2778 8059

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Tollefsen
Special weather statement, Jun 19, 8:18 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Melbourne FL
818 PM EDT Mon Jun 19 2023

FLZ041-045-046-141-247-200045-
Coastal Volusia FL-Orange FL-Seminole FL-Inland Volusia FL-
Inland Northern Brevard FL-
818 PM EDT Mon Jun 19 2023

...Strong thunderstorms will impact portions of eastern Seminole,
northwestern Brevard, central Orange and southeastern Volusia
Counties through 845 PM EDT...

At 818 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Smyrna Beach to Chuluota to Orlando.
Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Deltona, Port Orange, Oviedo and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2909 8090 2900 8083 2864 8095 2843 8114
      2848 8144 2871 8124 2908 8108 2910 8090
TIME...MOT...LOC 0018Z 277DEG 15KT 2901 8102 2866 8113 2849 8134

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Cristaldi
Local storm report, Jun 19, 8:28 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
828 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             4 W Palm Bay            27.99N  80.72W
06/19/2023  M1.00 inch       Brevard            FL   Trained Spotter

            Spotter reports quarter-sized hail in Palm Bay.

&&

Event Number MLB2300272

JH
Local storm report, Jun 19, 8:29 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
829 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     Hail             1 NW Port Saint John    28.49N  80.80W
06/19/2023  E0.88 inch       Brevard            FL   Trained Spotter

            Spotter estimates hail to nickel size near Palm Bay

&&

Event Number MLB2300273

JH
Local storm report, Jun 19, 8:32 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
832 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Tstm Wnd Gst     Orlando Exec Airport    28.55N  81.34W
06/19/2023  M40 mph          Orange             FL   ASOS

            Orlando Executive Airport measured wind gust of 35KT /
            40 MPH from a thunderstorm.

&&

Event Number MLB2300274

JH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:04 PM EDTSevere Thunderstorm WarningMLBBrevard41 min
Jun 19, 8:18 PM EDTSpecial Weather StatementMLBOrange, Seminole27 min
Jun 19, 8:25 PM EDTSevere Thunderstorm WarningMLBIndian River50 min
Jun 19, 8:44 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole, Volusia31 min
Jun 19, 8:55 PM EDTSpecial Weather StatementMLBVolusia35 min
Jun 19, 8:57 PM EDTSpecial Marine WarningMLB93 min
Jun 19, 9:03 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Volusia57 min
Jun 19, 9:11 PM EDTSevere Thunderstorm Warning Considerable damage threatMLBBrevard, Orange, Osceola49 min
Jun 19, 9:13 PM EDTSpecial Weather StatementMLBIndian River47 min
Jun 19, 9:42 PM EDTSevere Thunderstorm Warning Considerable damage threatMLBBrevard48 min
Jun 19, 10:00 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola, Saint Lucie45 min
Jun 19, 10:25 PM EDTSpecial Weather StatementMLBIndian River, Saint Lucie35 min
Jun 19, 10:26 PM EDTSpecial Marine WarningMLB94 min
Jun 19, 10:34 PM EDTSpecial Weather StatementMLBIndian River26 min
Jun 19, 10:47 PM EDTSpecial Weather StatementMLBOkeechobee43 min
Jun 19, 10:56 PM EDTSpecial Weather StatementMLBIndian River, Saint Lucie34 min
Jun 19, 10:59 PM EDTAreal Flood AdvisoryMLBIndian River, Okeechobee, Osceola, Saint Lucie3 hr
Jun 19, 11:24 PM EDTSpecial Weather StatementMLBOkeechobee, Saint Lucie51 min
Jun 19, 11:57 PM EDTSpecial Marine WarningMLB93 min
Jun 20, 10:52 AM EDTSpecial Weather StatementMLBFlagler23 min
Jun 20, 11:45 AM EDTSpecial Weather StatementMLBLake30 min
Jun 20, 12:17 PM EDTSpecial Weather StatementMLBVolusia28 min
Jun 20, 12:26 PM EDTSpecial Weather StatementMLBOsceola34 min
Jun 20, 12:44 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola31 min
Jun 20, 12:46 PM EDTSevere Thunderstorm WarningMLBOsceola29 min
Jun 20, 12:51 PM EDTSpecial Weather StatementMLBVolusia24 min
Jun 20, 12:54 PM EDTSpecial Marine WarningMLB3 hr
Jun 20, 1:02 PM EDTSpecial Weather StatementMLBSeminole43 min
Jun 20, 1:03 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola42 min
Jun 20, 1:07 PM EDTSpecial Weather StatementMLBBrevard23 min
Jun 20, 1:16 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Seminole, Volusia44 min
Jun 20, 1:28 PM EDTSpecial Weather StatementMLBIndian River32 min
Jun 20, 1:56 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee34 min
Jun 20, 2:11 PM EDTSpecial Marine WarningMLB3 hr
Jun 20, 2:16 PM EDTSpecial Weather StatementMLBLake29 min
Jun 20, 2:26 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie34 min
Jun 20, 2:45 PM EDTSpecial Weather StatementMLBOrange30 min
Jun 20, 2:52 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola23 min
Jun 20, 2:55 PM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie50 min
Jun 20, 3:15 PM EDTSpecial Weather StatementMLBOrange, Seminole30 min
Jun 20, 3:22 PM EDTSpecial Weather StatementMLBVolusia53 min
Jun 20, 3:29 PM EDTSpecial Weather StatementMLBLake46 min
Jun 20, 3:40 PM EDTSpecial Weather StatementMLBOrange35 min
Jun 20, 3:45 PM EDTSpecial Weather StatementMLBMartin45 min
Jun 20, 3:53 PM EDTSpecial Marine WarningMLB67 min
Jun 20, 3:53 PM EDTSpecial Weather StatementMLBOkeechobee52 min
Jun 20, 3:55 PM EDTSpecial Weather StatementMLBBrevard35 min
Jun 20, 4:16 PM EDTSpecial Weather StatementMLBOrange29 min
Jun 20, 6:11 PM EDTSpecial Weather StatementMLBOkeechobee34 min
Jun 20, 6:14 PM EDTSpecial Weather StatementMLBOrange31 min
Jun 20, 6:46 PM EDTSpecial Weather StatementMLBIndian River44 min
Jun 20, 7:08 PM EDTSpecial Marine WarningMLB97 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.